# SDR 2005FA0000179

- Difficulty date: February 10, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N92884
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636107
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: EM608
- Part serial: 616
- Condition: Seized
- Location: Defogger
- Part time: 249 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT DEFOG BLOWER TRIPPING VENT DEFOG BLOWER CIRCUIT BREAKER.  BLOWER ASSY SEIZED.  REMOVED AND REPLACED BLOWER ASSY. (K)
